MathSciNet Relay Station
MathSciNet bibliographic data
MR1435202 82C40 (58F13 58F40 82C05)
Bardos, Claude; Dumas, Laurent; Golse, François Diffusion approximation for billiards with totally accommodating scatterers. J. Statist. Phys. 86 (1997), no. 1-2, 351–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement